# SDR SWIA200413731

- Difficulty date: August 20, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 27,523 hours, 35,902 cycles
- Engine: Pwa PW118A
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C818061MODA
- Part serial: 681
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT STALL WARNING LIGHT CAME ON IN FLIGHT.  REMOVED AND REPLACED LT NR 1 STALL WARNING COMPUTER.  OPERATIONAL CHECK GOOD.
